RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 6, Pages 1300–1312 (Mi smj2275)  

This article is cited in 9 scientific papers (total in 9 papers)

On some properties of the multidimensional Bochner–Phillips functional calculus

A. R. Mirotin

Francisk Skorina Gomel State University, Gomel, Belarus

Abstract: We develop the multidimensional functional calculus of semigroup generators which is based on the class of Bernstein functions in several variables. We establish spectral mapping theorems, give a holomorphy condition for the semigroups generated by the operators arising in this calculus, as well as prove the moment inequality for these operators.

Keywords: multiparameter semigroup of operators, holomorphic semigroup, semigroup generator, functional calculus, Bernstein function, spectral mapping theorem.

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:6, 1032–1041

Bibliographic databases:

UDC: 517.986.7+517.984.3
Received: 03.08.2010

Citation: A. R. Mirotin, “On some properties of the multidimensional Bochner–Phillips functional calculus”, Sibirsk. Mat. Zh., 52:6 (2011), 1300–1312; Siberian Math. J., 52:6 (2011), 1032–1041

Citation in format AMSBIB
\Bibitem{Mir11}
\by A.~R.~Mirotin
\paper On some properties of the multidimensional Bochner--Phillips functional calculus
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 6
\pages 1300--1312
\mathnet{http://mi.mathnet.ru/smj2275}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2961756}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 6
\pages 1032--1041
\crossref{https://doi.org/10.1134/S0037446611060085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298650800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855179056}


Linking options:
  • http://mi.mathnet.ru/eng/smj2275
  • http://mi.mathnet.ru/eng/smj/v52/i6/p1300

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Lopushansky, S. V. Sharyn, “Generalized Hille–Phillips type functional calculus for multiparameter semigroups”, Siberian Math. J., 55:1 (2014), 105–117  mathnet  crossref  mathscinet  isi  elib
    2. A. R. Mirotin, “On joint spectra of families of unbounded operators”, Izv. Math., 79:6 (2015), 1235–1259  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. A. Gomilko, Yu. Tomilov, “On subordination of holomorphic semigroups”, Adv. Math., 283 (2015), 155–194  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. R. Mirotin, A. A. Atvinovskii, “O nekotorykh svoistvakh funktsionalnogo ischisleniya zamknutykh operatorov v banakhovom prostranstve”, PFMT, 2016, no. 4(29), 63–67  mathnet
    5. O. V. Lopushans'kyi, S. V. Sharyn, “Application of the Laplace transform of tempered distributions to the construction of functional calculus”, Ukr. Math. J., 67:11 (2016), 1687–1703  crossref  mathscinet  zmath  isi  scopus
    6. S. V. Sharyn, “Joint functional calculus in algebra of polynomial tempered distributions”, Methods Funct. Anal. Topol., 22:1 (2016), 62–73  mathscinet  zmath  isi
    7. A. R. Mirotin, “Bernstein functions of several semigroup generators on Banach spaces under bounded perturbations”, Oper. Matrices, 11:1 (2017), 199–217  crossref  mathscinet  zmath  isi  scopus
    8. A. R. Mirotin, “On some functional calculus of closed operators on Banach space. III. Some topics of perturbation theory”, Russian Math. (Iz. VUZ), 61:12 (2017), 19–28  mathnet  crossref  isi
    9. Mirotin A.R., “Bernstein Functions of Several Semigroup Generators on Banach Spaces Under Bounded Perturbations, II”, Oper. Matrices, 12:2 (2018), 445–463  crossref  mathscinet  zmath  isi  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:224
    Full text:62
    References:45
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020